Picard-hayman behavior of derivatives of meromorphic functions with multiple zeros

Shahar Nevo, Xuecheng Pang, Lawrence Zalcman

Research output: Contribution to journalArticlepeer-review

5 Scopus citations

Abstract

The derivative of a transcendental meromorphic function all of whose zeros are multiple assumes every nonzero complex value infinitely often.

Original languageEnglish
Pages (from-to)37-43
Number of pages7
JournalElectronic Research Announcements of the American Mathematical Society
Volume12
Issue number5
DOIs
StatePublished - 31 Mar 2006

Keywords

  • Meromorphic functions
  • Quasinormal families

Fingerprint

Dive into the research topics of 'Picard-hayman behavior of derivatives of meromorphic functions with multiple zeros'. Together they form a unique fingerprint.

Cite this